# SDR PCSA2010031801

- Difficulty date: March 18, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N905AJ
- Make and model: Boeing 727231
- Aircraft serial: 21989
- Aircraft time: 55,059 hours, 33,399 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE DETECTOR NR 3 LIGHT CAME ON INTERMITTENTLY IN FLIGHT.  VERIFIED NO SMOKE IN CARGO COMPARTMENT.  MAINTENANCE PERFORMED AN OPERATIONAL TEST OF THE SMOKE DETECTION SYSTEM.  NO DEFECTS WERE FOUND AND THE AIRCRAFT WAS RETURNED TO SERVICE.
